RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 26, Number 11  


Review articles
Nonlinear analysis of the dynamics and control of complex systems with distributed parameters
V. M. Matrosov
1843

Ordinary Differential Equations
A generalized Green operator and solvability of resonance problems
A. R. Abdullaev, A. B. Burmistrova
1860
Linear impulsive functional-differential equations
A. V. Anokhin, E. Ya. Braverman
1864
Functional-differential inclusions with a nonconvex right-hand side
A. I. Bulgakov
1872
Stability of the zero solution of a second-order nonlinear nonautonomous equation
I. E. Vitrichenko
1878
Construction of the laws of motion with prescribed integrals
S. A. Grishin
1884
Strongly and weakly invariant sets with respect to a differential inclusion, their derivatives and application to control problems
Kh. G. Guseinov, V. N. Ushakov
1888
A stability problem in one critical case
V. È. Zhavnerchik
1895
Properties of the coefficient of nonregularity of linear systems
N. A. Izobov, O. P. Stepanovich
1899
Necessary and sufficient conditions for optimality in a time-optimality problem with phase constraints
V. A. Komarov
1906
Methods for constructing positional controls, and a feasible maximum principle
V. I. Korobov, G. M. Sklyar
1914
On a theory of the controllability and completeness of systems of difference equations in the presence of constraints on the control and on the initial conditions
S. A. Minyuk
1924
A game-theoretic problem of guidance in systems that are discontinuous with respect to the controls
A. B. Pashaev
1936
Necessary conditions for optimality in a problem of the entry of a controllable random process into a given domain
I. P. Smirnov
1943
Stability with respect to some of the variables of systems that decompose in the absence of perturbations
G. V. Strogaya
1949

Partial Differential Equations
Oscillation of solutions of linear differential equations in spaces of constant curvature
M. K. Bugir
1956
Perturbations of a nonlocal problem for differential equations with pseudodifferential coefficients
V. S. Il'kiv
1962
Theorems of Phragmén-Lindelöf type for second-order linear elliptic equations of divergence type with a positive right-hand side
F. I. Mamedov
1971
An estimate for the number of negative eigenvalues of the Schrödinger operator by means of weighted Hardy inequalities
V. M. Manakov
1978
The first and second boundary value problems in an integral formulation for a second-order parabolic equation
Z. A. Nakhusheva
1982
A problem of the dynamics of a viscoelastic incompressible fluid
G. A. Sviridyuk
1992

Short Communications
A lower bound on the Hausdorff dimension of homoclinic structures on the plane
N. B. Ampilova, S. Yu. Pilyugin
1999
Zeros of eigenfunctions of the Schrödinger operator with a singular potential
R. R. Ashurov
2000
Duality in filtration problems and optimal control in case of incomplete information on the entry for systems with delay
Yu. A. Vorohobko, A. L. Lebedev
2002
Solutions of quasi-elliptic equations in a cylinder that satisfy the Neumann condition on the noncompact part of the boundary
R. V. Guseinov
2004
Solution of boundary value problems on a graph by the operational method
N. G. Dokuchaev
2006
Transformation operators in a star-shaped domain of solutions of some integro-differential equations of higher orders
M. S. Eremin
2009
Application of local functions in solving boundary value problems of mathematical physics
M. V. Mironov
2011
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019